•  
  •  
 

Keywords

Preferred basis, quasi-preferred basis, height characteristic, level characteristic

Abstract

An M_∨-matrix has the form A = sI − B with s ≥ ρ(B) and B^k is entrywise nonnegative for all sufficiently large integers k. In this paper, the existence of a preferred basis for a singular M_∨- matrix A = sI − B with index(B) ≤ 1 is proven. Some equivalent conditions for the equality of the height and level characteristics of A are studied. The well structured property of the reduced graph of A is discussed. Also the possibility of the existence of preferred basis for another generalization of M-matrices, known as GM-matrices, is studied.

abs_vol30_pp550-576.pdf (29 kB)
Abstract

Included in

Algebra Commons

Share

COinS
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.